# SDR AWXA200301473

- Difficulty date: October 7, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 63,111 hours, 51,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-14 CHECK 2 EACH CRACKS WERE FOUND IN FASTENER HOLES ON THE RT FUSELAGE FRAME AT BS 727, BETWEEN WL 195 AND WL 202.  MAINTENANCE OVERSIZED HOLES AND PERFORMED HFEC INSPECTION TO VERIFY CRACKS CONTAINED, NO CRACK INDICATIONS WERE NOTED.  MAINTENANCE ACCOMPLISHED IAW AWA ER 15-5331-03267-SS2.
